# SDR SWAA2024101637043

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN WET AREA; AFT RH DOOR MOPSILL FOUND CORROSION AROUND SEVERAL FASTENER HOLES BTWN STA 967 TO 985; WL 208.1 APPROX.<[01] REMOVED AND REPLACED RH MOPSILL PN#147A8540U8 IAW SRM 51-40-02; PER DWG#147A8501 REV: A; DWG#147A0000 REV: A AND PER DWG#147A0600 REV: -;[02] VERIFIED CORRECTIVE ACTION 1.
